Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Theta correspondences for $ \operatorname{GSp}(4)$

Authors: Wee Teck Gan and Shuichiro Takeda
Journal: Represent. Theory 15 (2011), 670-718
MSC (2010): Primary 11F27, 11S37, 11S99, 20G99, 22E50
Published electronically: November 1, 2011
MathSciNet review: 2846304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explicitly determine the theta correspondences for $ \operatorname {GSp}_4$ and orthogonal similitude groups associated to various quadratic spaces of rank $ 4$ and $ 6$. The results are needed in our proof of the local Langlands correspondence for $ \operatorname {GSp}_4$.

References [Enhancements On Off] (What's this?)

  • [AS] M. Asgari and R. Schmidt, On the adjoint $ L$-function of the $ p$-adic $ \operatorname {GSp}(4)$, J. Number Theory 128 (2008), 2340-2358. MR 2394824 (2009i:11067)
  • [GG] W. T. Gan and N. Gurevich, Nontempered A-packets of $ G_2$: liftings from $ \widetilde {\operatorname {SL}}_2$, Amer. J. Math. 128 (2006), no. 5, 1105-1185. MR 2262172 (2008a:22024)
  • [GT1] W. T. Gan and S. Takeda, The local Langlands conjecture for $ \operatorname {GSp}(4)$, to appear in Annals of Math.
  • [GT2] W. T. Gan and S. Takeda, On Shalika periods and a theorem of Jacquet-Martin, American J. of Math, Vol. 132, no. 2 (2010), 475-528. MR 2654780 (2011e:11091)
  • [K] S. Kudla, On local theta correspondence, Invent. Math. 83 (1986), no. 2, 229-255. MR 818351 (87e:22037)
  • [KR] S. Kudla and S. Rallis, On first occurrence in the local theta correspondence, in Automorphic representations, $ L$-functions and applications: progress and prospects, 273-308, Ohio State Univ. Math. Res. Inst. Publ., 11, de Gruyter, Berlin, 2005. MR 2192827 (2007d:22028)
  • [MVW] C. Moeglin, M.F. Vigneras, and J.L. Waldspurger, Correspondances de Howe sur un corps $ p$-adique, Lecture Notes in Mathematics, 1291. Springer-Verlag, Berlin, 1987. viii+163 pp. MR 1041060 (91f:11040)
  • [MS] G. Muić and G. Savin, Symplectic-orthogonal theta lifts of generic discrete series, Duke Math. J. 101 (2000), no. 2, 317-333. MR 1738175 (2001k:22038)
  • [Pr1] D. Prasad, On the local Howe duality correspondence, Internat. Math. Res. Notices 1993, no. 11, 279-287. MR 1248702 (94k:22036)
  • [R] S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), no. 3, 333-399. MR 743016 (85g:22034)
  • [Ro1] B. Roberts, The theta correspondence for similitudes, Israel J. Math. 94 (1996), 285-317. MR 1394579 (98a:22007)
  • [Ro2] B. Roberts, The non-Archimedean theta correspondence for $ \operatorname {GSp}(2)$ and $ \operatorname {GO}(4)$, Trans. Amer. Math. Soc. 351 (1999), no. 2, 781-811. MR 1458334 (99d:11056)
  • [RS] B. Roberts and R. Schmidt, Local newforms for $ \operatorname {GSp}(4)$, Springer Lecture Note in Mathematics, vol. 1918 (2007). MR 2344630 (2008g:11080)
  • [ST] P. Sally and M. Tadic, Induced representations and classifications for $ \operatorname {GSp}(2,F)$ and $ \operatorname {Sp}(2,F)$, Memoirs Soc. Math. France (N.S.) No. 52 (1993), 75-133. MR 1212952 (94e:22030)
  • [W] J.-L. Waldspurger, Un exercice sur $ \operatorname {GSp}(4,F)$ et les représentations de Weil, Bull. Soc. Math. France 115 (1987), no. 1, 35-69. MR 897614 (89a:22033)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 11F27, 11S37, 11S99, 20G99, 22E50

Retrieve articles in all journals with MSC (2010): 11F27, 11S37, 11S99, 20G99, 22E50

Additional Information

Wee Teck Gan
Affiliation: Mathematics Department, University of California, San Diego, 9500 Gilman Drive, La Jolla, California 92093

Shuichiro Takeda
Affiliation: Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, Indiana 47907-2067

Received by editor(s): June 15, 2010
Received by editor(s) in revised form: March 10, 2011
Published electronically: November 1, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society